# SDR REXA2019010400023

- Difficulty date: January 4, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 2024T3050
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RT INBD FLAP VANE FOUND OUTBD VANE LE CRACKED AT FASTENER HOLE. REMOVED/FABBED/INSTALLED BUTT STRAP IAW SRM 51-42-10.
